MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 25WX20L; STAPLE, FIXATION, BONE

ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 25WX20L; STAPLE, FIXATION, BONE
Model Number DYNANITE NITI STAPLE W/INSTRS 25WX20L
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint confirmed, one leg of the staple was found to be broken.Likely causes of the event include improper bone/joint prep, patient non-compliance and/ or non-union of the bones.
 
Event or Problem Description
It was reported that the clamp broke postoperative.Updated information 10-feb-2020: it was further reported that the clamp most likely broke during the processing after the surgery.Updated information 07-apr-2020: further information was provided that the article broke inside the patient.Therefore an additional surgery needed to be performed.It was further reported that the initial surgery was a tn-fusion and it was performed on (b)(6) 2019.The revision was performed on (b)(6) 2020.The surgery was finished successfully with a new device with the same part number.In addition a screw was used.
 
Additional Manufacturer Narrative
This supplemental submission is to correct the patient identifier in section a1 in the original submission.The typo error in section a1 of 1220246-2020-01809 showed an identifier of 379134-1-2 but should have been 37934-1-2.This is only reason for this supplemental submission.

Brand Name
DYNANITE NITI STAPLE W/INSTRS 25WX20L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10009079
Report Number1220246-2020-01809
Device Sequence Number2968618
Product Code JDR
UDI-Device Identifier00888867288171
UDI-Public00888867288171
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K172052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberDYNANITE NITI STAPLE W/INSTRS 25WX20L
Device Catalogue NumberAR-8719DS-2520
Device Lot Number834588923
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/07/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date04/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;